# SDR C77A2020032600037

- Difficulty date: March 11, 2019
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 30,717 hours, 18,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EOE175-5300-231-THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF CORROSION DAMAGE BY REPLACEMENT OF THE FOLLOWING AFT CABIN FLOOR STRUCTURE: LH UPPER SHEET P/N 170-86101-001, LH PANEL SUPPORT P/N 170-86139-005, CENTER SHEAR PANEL P/N 170-65928-001, RH SHEAR PANEL P/N 170-91919-001, RH OB GUSSET P/N 170-60259-001, RH IB GUSSET P/N 170-60257-001. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE FLOOR STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS A MINOR REPAIR.FRAME 87,X=939.5", Y=-3.5" TO +9.5", Z=-19.3".WO-2468244336
